Best JDEA Paper 2017 Prize Winner for a paper of Guirao and Llibre


Professors Guirao and Llibre’s paper entitle "Periods of continuous maps on some compact spaces", J. Difference Equ. Appl. 23(1-2), 1-7, 2017 was selected by the International Society of Difference Equations (ISDE) as the winner of the prize for the Best JDEA Paper 2017. Tthe entire ISDE Board of Directors would like to extend our heartiest congratulations on winning this prestigious prize. The president of ISDE will announce this award at the General ISDE Meeting in May during the 24th ICDEA Conference in Dresden, Germany. It will also be announced within the next days on the society website http://isdeds.com and in the upcoming Newsletter of the Society. Moreover, a monetary award comes with this prize. http://www.upct.es/destacados/cdestacados.php?ubicacion=general&id_buscar=9216
Indice de noticias
News index